Gynaecomastia in man showing enlarged breasts

Gynaecomastia in man showing enlarged breasts

M165/0035 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 25.6MB

Downloadable file size: 1.4MB

Price image Pricing

Please login to use the price calculator


Credit: JOHN RADCLIFFE HOSPITAL/SCIENCE PHOTO LIBRARY.

Restrictions:

Caption: Man suffering from gynaecomastia, showing marked enlargement of his breasts. The condition may be caused by a hormone imbalance or hormone therapy. In this case it arose as a side effect of spironolactone, a synthetic corticosteroid that inhibits the action of the hormone aldosterone and is used to treat heart failure, high blood pressure and fluid retention.

Release details: Model release not available. Property release not required.

Keywords: breast enlargement, condition, disease, disorder, drug, drug induced, gynaecomastia, healthcare, male, medical, medicine, side effect, spironolactone

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.